# SDR CA960826076

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2325
- Condition: Leaking
- Location: Mlg
- Part time: 121 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS UNABLE TO RETRACT THE GEAR. AFTER A SAFE LANDING, MAINTENANCE FOUND THE MAIN LANDING ACTUATOR HAD LEAKED ALL OF ITS HYDRAULIC FLUID PAST THE O-RING.
